Connect with others who understand.

sign up log in
About myRAteam
Real members of myRAteam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Hair Loss

Hair Loss

Does anyone else experience thinning of the hair and chunks of your hair just falling out randomly?! It's all around my face mainly it's like someone cut bangs for me in my sleep. Lol!!

A myRAteam Member said:

definetly thining of hair and lack of hair.

posted about 4 years ago
A myRAteam Member said:

Are you on medication? Many RA drugs cause hair loss, including Aeava and Xel Janz.

posted about 4 years ago
A myRAteam Member said:

Thanks ,AnnMaree, I just got the go ahead today as my druggist told me it clashed with my
Chlorestimyne for IBS .i heard from my specialist yesterday that ,my dose of @Arava is not that high at the start and it should be ok .i am waiting until after Easter ,,,i will take it .only twice a week ( to start and then hopefully up it ! (since my IBS kicks up at my trials on new drugs) !i will hopefully do well on this drug as the last two....No! Nite nite !

edited, originally posted about 4 years ago
A myRAteam Member said:

I worried about it on methotrexate. If you read the side effects, it says that too. I thought I was losing it, but it was all in my head. I was told inflammation is usually the cause just like Gabreal said. I think that is probably it.

posted about 4 years ago
A myRAteam Member said:

When I took arava, i told my doctor i didn't want to loose my hair, and she said that is why i am on folic acid. i did not loose much hair at all, just around my bang area.

posted about 4 years ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in